# SDR DALA2015071104292

- Difficulty date: July 10, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 74,354 hours, 57,047 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT VERTICAL STABILIZER DORSAL ANGLE.  ANGLE DORSAL WAS REMOVED IAW SRM 51-30-2 AND 51-30-5, NEW ANGLE DORSAL WAS DRILLED AND ADJUSTED IAW SRM 51-10-4, NEW ANGLE WAS INSTALLED IAW SRM 51-30-2 AND 51-30-5.
